Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Throbbing in the chest, foamy white mucus after coughing. Taking lanzsoporole for acid reflux. Suffer from osteoprosis

I have throbbing in my whole chest which wakened me . For the past two days I have been bringing up foamy white mucus with no cough or cold symptoms . I have been taking Lanzsoporole for symptoms of acid reflux . Have had no sleep for three nights with throbbing behind sternum and mucus giving nausea . I am 54 and have taken Alendronic acid for 4 years for Oesteoporosis .
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

The symptoms you have described leads to Alendronic acid induced OESOPHAGITIS and GASTRITIS.

Alendronic acid has a very known side effect of gastritis and oesophagitis , some people have this side effect immediately , some have after months , and even 3-5 years of using it . taking the pill in upright sitting position early morning can reduce it but does not rules out completely.

Lansoprazole is long acting stomach acid reliever , but alendronic acid is so strong than lansoprazole to heal your small drug iinduced stomach arosions.

Your foamy mucus , reflects all night long regurgutation and reflex of stomach burning.

I would suggest to have a review with your GP to stop or switch alendronic acid with less stomach problems.

Hope this helps
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor